# SDR SWAA2023090694998

- Difficulty date: August 29, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 51,287 hours, 30,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 SUPPORT BRACKET RH SIDE AT AIR CONDITIONING BAY 2023-491879<[01] REPLACED SUPPORT BRACKET RH BS 540 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02;[02] COMPLETE TASK CERTIFIED
